# SDR USAASB01344

- Difficulty date: December 18, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - FLT 735 - EN ROUTE FROM ROT TO PHL, CREW REPORTED A STRONG EXHAUST SMELL THROUGH OUT THE CABIN THAT DID NOT DISSIPATE THE ENTIRE FLIGHT.  MAINTENANCE FOUND THE RIGHT TURBO FAN DRAIN SEEPING.  REMOVED AND REPLACED O-RING.  CLEANED PACK BAY ON RIGHT SIDE AND REPLACED WATER SEPARATOR BAG (P/N V121-1).  AIRCRAFT OK FOR SERVICE.  (M)
